Quantitative Results on Equiconvergence of Certain Sequences of Rational Interpolants
Mathematica balkanica, Tome 16 (2002) no. 1-4, p. 249
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2002_16_1-4_a14,
author = {A. Jakimovski and A. Sharma},
title = {Quantitative {Results} on {Equiconvergence} of {Certain} {Sequences} of {Rational} {Interpolants}},
journal = {Mathematica balkanica},
pages = {249},
year = {2002},
volume = {16},
number = {1-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2002_16_1-4_a14/}
}
A. Jakimovski; A. Sharma. Quantitative Results on Equiconvergence of Certain Sequences of Rational Interpolants. Mathematica balkanica, Tome 16 (2002) no. 1-4, p. 249. http://geodesic.mathdoc.fr/item/MABA_2002_16_1-4_a14/